# SDR 95FDEA00446

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19199
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

DURING FLT HAD NR 1 LOW OIL PRESS/FILTER BYPASS LIGHT WITH 46 PSI OIL PRESS NR 1 ENG SHUTDOWN AS PER RED TABS.  LIGHT CAME ON AT START OF DESCENT.  MINOR VIBRATION NOTED DURING FLIGHT, BUT ALL INDICATIONS NORMAL UNTIL LIGHT CAME ON.  FOUND METAL IN THE OIL SYSTEM.  REMOVED AND REPLACED NR 1 ENGINE.
